Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 151, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 21, 2012, 8:53 AM PDT. It took effect at Sep 21, 2012, 5:00 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2012, 8:53 AM PDT (15:53 UTC)
- In effect from
- Sep 21, 2012, 5:00 PM PDT
- Expired
- Sep 22, 2012, 3:00 AM PDT
- In force
- 10 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
278 WHUS76 KMTR 211553 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 853 AM PDT FRI SEP 21 2012 PZZ545-220000- /O.CAN.KMTR.SC.Y.0150.000000T0000Z-120922T1800Z/ /O.NEW.KMTR.SC.Y.0151.120922T0000Z-120922T1800Z/ POINT REYES TO PIGEON POINT TO 10 NM- 853 AM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE THROUGH AT LEAST SATURDAY MORNING. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-220000- /O.EXT.KMTR.SC.Y.0150.000000T0000Z-120923T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 853 AM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED THROUGH SUNDAY EVENING. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-220000- /O.EXT.KMTR.SC.Y.0150.000000T0000Z-120923T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 853 AM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST SUNDAY MORNING. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-220000- /O.CON.KMTR.SC.Y.0150.000000T0000Z-120924T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 853 AM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED FROM THIS AFTERNOON THROUGH MONDAY MORNING. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-220000- /O.CON.KMTR.SC.Y.0150.000000T0000Z-120922T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 853 AM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH FRIDAY NIGHT. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR. * WAVES: FRESH STEEP SEAS WILL BE GENERATED...MAINLY SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
577 WHUS76 KMTR 212131 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 231 PM PDT FRI SEP 21 2012 PZZ570-220545- /O.EXT.KMTR.SC.Y.0150.000000T0000Z-120925T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 231 PM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE INTO TUESDAY MORNING. LOCAL GALE FORCE GUSTS TO 35 KT ARE POSSIBLE THROUGH SATURDAY AFTERNOON. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-220545- /O.CON.KMTR.SC.Y.0150.000000T0000Z-120923T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 231 PM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED THROUGH SATURDAY NIGHT. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-220545- /O.CON.KMTR.SC.Y.0151.120922T0000Z-120922T1800Z/ POINT REYES TO PIGEON POINT TO 10 NM- 231 PM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE THROUGH AT LEAST SATURDAY MORNING. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-220545- /O.CON.KMTR.SC.Y.0150.000000T0000Z-120923T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 231 PM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST SUNDAY MORNING. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-220545- /O.CON.KMTR.SC.Y.0150.000000T0000Z-120922T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 231 PM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH FRIDAY NIGHT. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR. * WAVES: FRESH STEEP SEAS WILL BE GENERATED...MAINLY SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
148 WHUS76 KMTR 220412 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 912 PM PDT FRI SEP 21 2012 PZZ540-221215- /O.EXT.KMTR.SC.Y.0150.000000T0000Z-120923T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 912 PM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY SATURDAY EVENING. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-221000- /O.EXT.KMTR.SC.Y.0151.000000T0000Z-120922T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 912 PM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE THROUGH LATE FRIDAY NIGHT. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-221215- /O.EXT.KMTR.SC.Y.0150.000000T0000Z-120923T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 912 PM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY EVENING. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-221000- /O.EXT.KMTR.SC.Y.0150.000000T0000Z-120922T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 912 PM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH LATE FRIDAY NIGHT. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR. * WAVES: FRESH STEEP SEAS WILL BE GENERATED...MAINLY SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-221215- /O.CON.KMTR.SC.Y.0150.000000T0000Z-120925T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 912 PM PDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE INTO TUESDAY MORNING. LOCAL GALE FORCE GUSTS TO 35 KT ARE POSSIBLE THROUGH SATURDAY AFTERNOON. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
358 WHUS76 KMTR 221015 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 315 AM PDT SAT SEP 22 2012 PZZ565-221115- /O.EXP.KMTR.SC.Y.0150.000000T0000Z-120922T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 315 AM PDT SAT SEP 22 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ545-221115- /O.EXP.KMTR.SC.Y.0151.000000T0000Z-120922T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 315 AM PDT SAT SEP 22 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ570-221815- /O.CON.KMTR.SC.Y.0150.000000T0000Z-120925T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 315 AM PDT SAT SEP 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE INTO TUESDAY MORNING. LOCAL GALE FORCE GUSTS TO 35 KT ARE POSSIBLE THROUGH SATURDAY AFTERNOON. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-221815- /O.CON.KMTR.SC.Y.0150.000000T0000Z-120923T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 315 AM PDT SAT SEP 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED THROUGH THIS EVENING. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-221815- /O.CON.KMTR.SC.Y.0150.000000T0000Z-120923T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 315 AM PDT SAT SEP 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. * WAVES: FRESH STEEP SEAS WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 7:34 AM PDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 21, 7:34 AM PDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
734 AM PDT FRI SEP 21 2012
UPDATED AVIATION PORTION
.DISCUSSION...AS OF 4:30 AM PDT FRIDAY...RUNNING LATE DEALING WITH
NOAA WEATHER RADIO ISSUES THIS MORNING. FOG PRODUCT SHOWING MOSTLY
CLEAR SKIES THIS MORNING EXCEPT A FEW CLOUDS AROUND PT REYES AND
SOUTHWARD ALONG THE SAN MATEO COAST. NORTHERLY GRADIENT DOWN THE
COAST AROUND 4.5 MB IS SUPPORTING THE MOSTLY CLEAR CONDITIONS.
THE SYNOPTIC PATTERN ACROSS NORTH AMERICA REMAINS ENERGETIC AND
ACTIVE BUT FOCUSED WELL TO OUR NORTH WITH A WELL DEFINED AND DEEP
TROUGH OVER THE UPPER MIDWEST BLOCKING THE WEST TO EAST FLOW AS A
REX TYPE BLOCK CONTINUES OVER THE PACIFIC NORTHWEST. 11-3.9 MICRON
PRODUCT AGAIN SHOWING LOTS OF LARGE FIRES BURNING EAST OF THE
CASCADE RANGE AND INTO IDAHO. JUST OFF THE OREGON COAST AN UPPER
TROUGH CONTINUES TO ROTATE AND REMAIN QUASI-STATIONARY. STRONG JET
STREAM ENERGY MOVING INTO THE NORTH PACIFIC WILL FINALLY SHEAR
INTO THIS TROUGH AND KICK A PIECE OF ENERGY INTO FAR NORTHEAST
CALIFORNIA BY SATURDAY NIGHT OR SUNDAY. THIS TROUGH TO OUR NORTH
CONTINUES TO BE THE SYNOPTIC PATTERN OF INTEREST FOR NORTHERN
CALIFORNIA. SURFACE HIGH PRESSURE OVER THE EASTERN PACIFIC
CONTINUES TO PRODUCE A WELL DEFINED NORTHERLY WIND GRADIENT OFF OF
CAPE MENDOCINO WHICH SHOULD KEEP SKIES MOSTLY CLEAR TODAY INTO
SATURDAY WITH SEASONABLY WARM TEMPERATURES.
AS THE UPPER LOW DROPS INTO NORTHEAST CALIFORNIA BY SUNDAY
AFTERNOON THERE WILL BE SOME RESIDUAL AIRMASS COOLING BUT THE MAIN
EFFECTS OF THIS WELL DEFINED UPPER LOW LOOK TO STAY WELL TO OUR
EAST AND WILL LIKELY GENERATE SOME SHOWERS OVER THE SIERRA. THE BAY
AREA WILL STAY ON THE BACKSIDE OF THE UPPER LOW IN A DRY BUT LIGHT
NORTHERLY WIND FLOW.
BEHIND THIS TROUGH....SURFACE HIGH PRESSURE WILL BUILD OVER
NORTHERN CALIFORNIA FOR MUCH OF NEXT WEEK WITH A THERMAL TROUGH
NEAR THE COAST. NO WELL DEFINED OFFSHORE WINDS EXPECTED AT LEAST
THROUGH THE MIDDLE OF NEXT WEEK BUT AS IS USUALLY THE CASE BY THIS
TIME OF YEAR LOW CLOUD AND FOG PRODUCTION SHOULD BE KEPT TO A
MINIMUM AS THE VERTICAL TEMPERATURE GRADIENT WELL BE POORLY
DEFINED KEEPING THE MARINE INVERSION WEEK. HAVE SCALED BACK CLOUDS
AND FOG IN THE MID-RANGE FORECAST.
FORECAST ITEM TO WATCH WILL BE IN THE EXTENDED WHERE THE ECMWF
BUILDS A WARM RIDGE FROM THE WEST WITH SOME HINT OF AT LEAST
MODERATE OFFSHORE WIND FLOW BY LATE NEXT WEEK OR NEXT WEEKEND.
850 MB TEMPS ARE PROGGED IN THE 23-26 CELSIUS RANGE BY NEXT
WEEKEND WHICH WOULD LEAD TO A PRONOUNCED WARMING TREND...EVEN AT
THE COAST WITH WARM NIGHT-TIME WEATHER IN THE HILLS AS WELL.
&&
.AVIATION...AS OF 7:35 AM PDT FRIDAY...SATELLITE AND WEBCAMS SHOW
NEARLY CLEAR SKIES ACROSS THE AREA TODAY. NO AVIATION CONCERNS
CURRENTLY EXPECTED THROUGH THE EVENING. POSSIBLE WE WILL STAY
CLEAR TONIGHT AS WELL WITH NORTHERLY SURFACE GRADIENT FORECAST TO
REMAIN OVER 4 MB. HIGH CONFIDENCE TODAY.
VICINITY OF KSFO...VFR THROUGH THE DAY. WEST WINDS INCREASING TO
19G25KT AFTER 21Z. CONTINUED MODERATE TO STRONG NORTHERLY GRADIENT
MAY LEAD TO CLEAR SKIES TONIGHT. HIGH CONFIDENCE TODAY.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR THROUGH THE DAY TODAY. WESTERLY
WINDS OF 8 TO 12 KT BY THE AFTERNOON.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM FROM 5 PM
&&
PUBLIC FORECAST: RWW
AVIATION/MARINE: BELL
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 2:04 PM PDT | Beach Hazards Statement | MTR | Monterey, Santa Cruz | 4 days |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.